# SDR DXTA2024031111149

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 14,586 hours, 9,810 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99146433
- Part serial: K1432
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC VOLUME LOW AMBER CAS: DURING FLIGHT AT FL400 AN AMBER CAS MESSAGE  HYDRAULIC VOLUME LOW ILLUMINATED.   PERFORMED QRH AND DIVERTED.    AFTER LANDING AND PARKED AT FBO OBSERVED WHAT APPEARS TO BE HYDRAULIC FLUID DRIPPING FROM LEFT ENGINE DRAIN MAST.  FOUND HYD FLUID LEAKING FROM THE THIRD DRAIN LINE FROM THE FRONT.  CLOSED LH HYD SHUT-OFF VALVE. REMOVED LH HYD PUMP IAW  MM 29-10-04. PUMP SHAFT STILL IN TACT AND DID NOT NOTE ANY DEBRIS IN HYD PUMP.  REMOVED & REPLACED & PRIMED LT HYD PUMP IAW MM 29-10-04.   RAN ENGINES AND NO LEAKS AT THIS TIME FROM FILTER BOWLS AND LH EDP CONNECTIONS. OPERATED SPEED BRAKES SEVERAL TIMES FOR ADDITIONAL BLEEDING.
